# SDR SWIA201024946

- Difficulty date: September 8, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,935 hours, 49,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW POST CRACKED.  (SERVICE CHECK)  REPLACED CAPTAINS WINDOW POST PER SRM.
